# SDR FDEA201305261089

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE INTERIOR BS 1790 -1792 AT STR 6 THE SMALL ANGLE THAT HOLDS THE APU INLET HAS CORROSION.  ANGLE R & R IAW DWG 148N3105, SHT.1 REV C.  REPAIR IS MAJOR.
